In Depths of Despair

dreambirdie:

have you seen a cardiologist?

dr. lerner, a CFS specialist, prescribed Atenolol for me when i started to have heart palpitations. it helped a lot.

love
sue

Comments

I'm so sorry to hear that. You sure have my sympathy. Wish I had an answer but I don't. I get heart palps sometimes and times it speeds up a lot real suddenly and flutters. UGH! Yup these things sure can drive us crazy! The palps...feels like skipping but they're actually extra beats... usually just happen a few times and stop. But one time I had them every 15 secs for three straight days! Ya I was crazy and scared by then. I did go to dr. He said they were just PVCs ? and no big deal. Of course after three days wouldn't you know they totally stopped once in his office? But he did believe me, just said they're benign. ---which I was glad to know.

A friend of mine who also has cfs has it too and quite often. And another friend with cfs whose son also has cfs gets tachcardia which goes up to 300 beats a min!

Just telling you so you at least know you're not alone. We do empathize completely!

zona
 
It not only can freak you out when that happens, as you mentioned, it's pretty hard to sleep when there's a jackhammer in your bed, and it's you. My cardiologist told me not to worry about it, it's not unusual for patients like us, hypostatic intolerance blah blah blah, but I agree with Sue's post, find a Doctor that can help you. Some of the patients I've met take saline with magnesium infusions and say it seems to help. God bless you.
 
Hi, Mbloomer--I sympathize-the only things I know that might help are a beta blocker (my favourite is Coreg, but whatever--I am sure Atenolol helps too), magnesium, as mentioned above, and fish oil--all three might helps some. But yes, go see a good cardiologist --one might help! Chris
 
If you think it's the hormones have you tried going off them slowly? It's always better to go off what is causing the symptoms rather than add another drug for the symptoms to the fray. ~Fern
 
Dreambirdie, I think in these situations you have to go off of everything. How awful. Do you have a good doctor? Hormones make me worse. I am on progesterone as well, but it helps to be on only a little bit. I took a beta blocker...atenolol. It's mild and some of them can make you worse. This one made me better. Calcium and magnesium may help this problem. You are in my thoughts.
 

Blog entry information

Author
ladybugmandy
Views
478
Comments
5
Last update

More entries in User Blogs